# SDR ASOA2014042910420

- Difficulty date: March 30, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,350 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD ISOLATOR LOCATED SECOND UP FROM BOTTOM AT RBL 9 IS CRACKED.  REMOVED CRACKED ISOLATOR IAW SRM 51-42-13.  INSTALLED NEW ISOLATOR IAW SRM 51-42-13.
